<  Back to the Polytechnique Montréal portal

Optimal guaranteed cost for singular linear systems with random abrupt changes

El-Kébir Boukas

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18578/
Journal Title: Optimal Control Applications and Methods (vol. 31, no. 4)
Publisher: Wiley
DOI: 10.1002/oca.908
Official URL: https://doi.org/10.1002/oca.908
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Boukas, E.-K. (2010). Optimal guaranteed cost for singular linear systems with random abrupt changes. Optimal Control Applications and Methods, 31(4), 335-349. https://doi.org/10.1002/oca.908

Statistics

Dimensions

Repository Staff Only

View Item View Item